|st johns wort
Nov 22, 2005
Can i take SJW with Buspar?
| Response from Dr. Horwath
St Johns Wort should not be a problem combined with BuSpar.
However, St Johns Wort causes very significant interactions with many antiretroviral drugs. It induces the metabolism of several protease inhibitors and other ARTs, and can lead to lower drug levels, loss of antiretroviral effect, treatment failure and development of resistance.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- St. Johns Wort With Wellbutrin
- Herpes During Seroconversion
- Is Groin Pain A Symptom Of Acute HIV Infection?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Black Spots After Anal Fingering Worried I Have HIV
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.